# SDR UIEA2020050700967

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - TEE, R/H WING TO BODY FAIRING FRAME, STA 960 RBL 1.( REMOVE DAMAGED PARTS IAW SRM 51-40-02 REV. 45. INSTALL REPAIR PART IAW SRM 51-40-02 REV. 45 AND DWG 65B061756, SH2, REV. K, AND EI T2020A53M-1130 REV. 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
